View : 66 Download: 0

New confidence intervals for the difference between two proportions in two-sample correlated binary data

Title
New confidence intervals for the difference between two proportions in two-sample correlated binary data
Authors
Kang S.-H.
Ewha Authors
강승호
Issue Date
2008
Journal Title
Journal of the Korean Statistical Society
ISSN
1226-3192JCR Link
Citation
vol. 37, no. 2, pp. 175 - 183
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
Asymptotic confidence intervals for the difference between two proportions have been well developed in two-sample correlated binary data. But, the coverage probabilities of such asymptotic confidence intervals are much smaller than the nominal level in small samples, because the asymptotic confidence intervals rely on the large sample theory. The aim of this paper is to construct new confidence intervals whose performance is better than the existing confidence intervals in small samples. Assuming the beta-binomial model, we derive the Edgeworth expansion of the studentized test statistic. Then, we propose new confidence intervals by eliminating the skewness in the Edgeworth expansion. We conduct simulation studies to compare the new confidence intervals with the existing confidence intervals. © 2008 Elsevier Ltd. All rights reserved.
DOI
10.1016/j.jkss.2007.11.002
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE